# SDR SWAA2025021294193

- Difficulty date: February 7, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 65,760 hours, 39,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH M1674 FAIL TO LIGHT UP<[01] REMOVED AND REPLACED BATTERY PACK M1674. PERFORMED GOOD OP CHECK OF EMERGENCY LIGHTS ASSOCIATED WITH BATTERY PACK M1674 PER AMM 33-51-06-960-805.;[02] VERIFIED CORRECTIVE ACTION 1
